Eye Disorders Due To Taking Captopril Hypertension Medication.?
I want to ask, mbah I already had hypertension 6 years ago. He took katropil for the first time from the doctor 2 pills at once and then after that his eyes turned dark. what is that?
Thank you for asking HealthReplies.com.
In people with hypertension, sudden darkening most often indicates retinal detachment, a condition in which the retina is detached from its attachment to the choroid. It could also be that this complaint is caused by several other conditions, such as:
Optic neuritis (inflammation of the eye nerves) Retinal artery or venous occlusion Vitreous opacification, such as bleeding, protein coagulation Uveitis posterior (inflammation of the uvea tract tract) Other causes, such as migraine, alcohol or drug poisoning, macular degeneration, mental disorders (eg hysteria and posterior Uveitis) malingering), glaucoma, amaurosis fugaks, ischemic oculopathy, traumatic cataracts, etc. Consumption of captopril should actually be useful to control your hypertension, so it does not necessarily cause dangerous complications, including causing blindness. So, it's not the possibility of captopril that causes vision problems.
We suggest that you take your grandmother to check her complaints directly to the doctor or ophthalmologist. In order to improve his condition, calm him, do not make him anxious, accompany him when it is difficult to indulge due to impaired vision. Keep reminding him to always take his hypertension medication regularly. One more thing, do not carelessly give you any medicine without consulting first to the doctor.
Hope this helps ...